MathSciNet Relay Station
MathSciNet bibliographic data
MR94547 35.00 (26.00)
Gelʹfand, I. M.; Šapiro, Z. Ya. Homogeneous functions and their extensions. Amer. Math. Soc. Transl. (2) 8 1958 21–85.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement